Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 231, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2016, 8:13 PM MDT for Cherry County, Nebraska. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2016, 8:13 PM MDT (02:13 UTC)
- Expired
- Jul 26, 2016, 9:00 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 8:22 PM MDT | TSTM WND GST 60 | 20 S Valentine, NE | |
| Jul 26, 8:25 PM MDT | TSTM WND GST 80 | 13 Sse Valentine, NE | TREES SNAPPED AND UPROOTED. |
| Jul 26, 8:30 PM MDT | TSTM WND GST 60 | 26 Sse Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:05 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2043 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.8
The text
As transmitted.
634
WUUS53 KLBF 270213
SVRLBF
NEC031-270300-
/O.NEW.KLBF.SV.W.0231.160727T0213Z-160727T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT TUE JUL 26 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT
* AT 911 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALENTINE...
MOVING SOUTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 905 PM CDT 70 MPH WIND GUSTS AND
QUARTER SIZE HAIL WAS REPORTED IN VALENTINE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
VALENTINE NATIONAL WILDLIFE REFUGE...WOOD LAKE...BIG ALKALI LAKE
STATE WILDLIFE MANAGEMENT AREA AND SCHLAGEL CREEK STATE WILDLIFE
MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 203 AND 224.
HIGHWAY 83 BETWEEN MILE MARKERS 182 AND 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE NEAR AND SOUTH OF VALENTINE. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN
INTERIOR ROOM...A BATHROOM...CLOSET OR BASEMENT.
&&
LAT...LON 4283 10041 4262 10018 4256 10018 4241 10063
4276 10063
TIME...MOT...LOC 0211Z 340DEG 26KT 4278 10051
HAIL...1.00IN
WIND...70MPH
$$
JACOBS1 follow-up statement
384
WWUS53 KLBF 270229
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT TUE JUL 26 2016
NEC031-270300-
/O.CON.KLBF.SV.W.0231.000000T0000Z-160727T0300Z/
CHERRY NE-
929 PM CDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EAST CENTRAL CHERRY COUNTY...
AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF VALENTINE NATIONAL WILDLIFE REFUGE...OR 15 MILES SOUTH OF
VALENTINE...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 922 PM CDT 60 MPH WIND GUSTS WAS
REPORTED 20 MILES SOUTH OF VALENTINE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALENTINE NATIONAL WILDLIFE REFUGE...WOOD LAKE...
BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND SCHLAGEL CREEK
STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 203 AND 224.
HIGHWAY 83 BETWEEN MILE MARKERS 182 AND 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE SOUTH OF VALENTINE. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4283 10041 4262 10018 4256 10018 4241 10063
4276 10063
TIME...MOT...LOC 0227Z 340DEG 26KT 4267 10045
HAIL...1.00IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:06 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 26, 6:06 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service North Platte NE 706 PM CDT TUE JUL 26 2016 ...Updated Aviation Section and Forecast in the Near-Term... .UPDATE... Issued at 645 PM CDT Tue Jul 26 2016 Scattered strong to severe thunderstorms are ongoing across extreme southeast and south central SD, entering the NE Panhandle, and NE CO. Ongoing thunderstorms in extreme southeast SD and over the Panhandle are expected to develop and/or move into Sheridan, Garden, and Cherry counties within 1 to 2 hours. Further development is expected across the northern-half of the CWA later on this evening. Main threats are large hail and damaging winds. Updated grids for strong and severe storms, timing, and coverage in the near-term period. Please refer to the SPC Convective Watch page for the latest information on any convective watches issued. && .SHORT TERM...(This evening through Wednesday) Issued at 308 PM CDT Tue Jul 26 2016 The main forecast challenge over the next 24 hours will be the threat for precipitation and severe weather potential especially this evening. First off, the short range solutions failed to correctly initialize the South Dakota/northwestern Nebraska convection this morning which is problematic for this evening's forecast. I think this failure in initialization, will delay the timing of onset of thunderstorms into the mid evening vs. early evening hours. Thunderstorms should come at western and north central Nebraska from two sources this evening. The first is from the west southwest as a shortwave lifts east of the central Rockies. This will be activity from residual convection across northeastern Colorado and southwestern Wyoming. The second area of convection will arise across western South Dakota early this evening. As this convection tracks east it will throw out a frontal boundary into northern Nebraska. As this feature moves south into an increasing low level jet by mid evening, we should see quick thunderstorm development over north central Nebraska. This activity will ride to the southeast along the moisture and instability axis, and will impact mainly areas in the east and southeastern forecast area. This area of convection may briefly merge with a line of storms tracking east from the panhandle with the northern area becoming more dominant by late evening with support from the nose of the low level jet. Strong mid level wind shear will support supercell thunderstorms initially with large hail being the main severe threat. A quick changeover to a cluster of storms with heavy rain and wind being the main severe threats, will occur during the late evening hours. Given the expected later timing for thunderstorms in the forecast area tonight, the threat for large hail and discrete supercells may be decreasing across northern Nebraska with an increased threat for a convective cluster and strong winds. Since the models did a poor job initializing convection this morning, decided to cut back pops for tonight in the north. Overnight convection will force a frontal boundary south to the KS/Nebr border where it will stall Wednesday. Temperatures will be much cooler north of the front with highs Wednesday in the lower 80s. There will be a lingering threat for light pcpn behind the front as well particularly over eastern portions of the forecast area as mid level waa lifts into central and eastern Nebraska. .LONG TERM...(Wednesday night through Tuesday) Issued at 308 PM CDT Tue Jul 26 2016 Mid and long term solutions in fair agreement and will use a blend for the forecast. Upper ridge has retreated over the desert southwest placing the northern plains in fast northwest flow with chances for thunderstorm development nearly every day. Boundary in place over western Nebraska Wednesday night with upper wave moving across the northern plains. Thunderstorms to continue along the boundary through the evening. Storms will decrease in intensity and coverage area through the early morning hours. Weak cold front over the Dakotas will drop south across Nebraska on Thursday with slight chance pops retained along the front as it progresses south. Stationary boundary to lie across southwest into the southeast Nebraska panhandle and will be the focus for isolated thunderstorms Thursday night into Friday.Highs in the low to mid 80s with cloud cover and thunderstorms Thursday and Friday. Ridge building east into western Nebraska on Saturday and warm temperatures return. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 645 PM CDT Tue Jul 26 2016 Delayed the onset of showers and thunderstorms this evening. Isolated-scattered thunderstorms are expected to move/develop over Sheridan, Garden, and Cherry counties within 1 to 2 hours. Thereafter, best chances, specifically for strong to severe storms, will be across the northern-half of the forecast area the rest of the evening before midnight. Conditions deteriorating to MVFR VIS, at or above 3 SM, are expected in the vicinity of thunderstorms along with gusts exceeding 40 kts. Low stratus is possible early tomorrow morning, with MVFR ceilings, across portions of the forecast area. && .LBF Watches/Warnings/Advisories... None. && UPDATE...ET SHORT TERM...Buttler LONG TERM...Power AVIATION...ET
Hazardous weather outlook, Jul 26, 5:25 PM MDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 625 PM CDT TUE JUL 26 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-272330- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 625 PM CDT TUE JUL 26 2016 /525 PM MDT TUE JUL 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THOUGH THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...THE GREATEST THREAT FOR SEVERE STORMS WILL BE NORTH OF A LINE FROM LAKESIDE TO ELSMERE TO CHAMBER. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. PLEASE REFER TO THE STORM PREDICTION CENTER CONVECTIVE WATCH PAGE FOR THE LATEST INFORMATION ON ANY CONVECTIVE WATCHES ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DAILY CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS EXIST WEDNESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA ON WEDNESDAY AND ACROSS SOUTHWESTERN AREAS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ET
In the hours before
Local storm report, Jul 26, 8:00 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M58 MPH CHERRY NE OFFICIAL NWS OBS
&&
MOLDANSpecial weather statement, Jul 26, 8:02 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 902 PM CDT TUE JUL 26 2016 NEZ006>010-270245- HOLT NE-KEYA PAHA NE-BROWN NE-ROCK NE-BOYD NE- 902 PM CDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA...NORTHWESTERN HOLT... NORTHERN BROWN...WESTERN BOYD AND NORTHERN ROCK COUNTIES UNTIL 945 PM CDT... AT 901 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ST. CHARLES TO 7 MILES NORTH OF NORDEN...AND MOVING SOUTH AT 25 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SPENCER...SPRINGVIEW...BUTTE...NAPER...NORDEN...DUSTIN...BURTON... ANOKA...BOBCAT STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL... MEADVILLE...ANNCAR... PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA... THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA... HULL LAKE STATE WILDLIFE MANAGEMENT AREA...BROCKSBURG...MARIAVILLE... MILLS...SPENCER DAM AND NETS PEAK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 203 AND 225. HIGHWAY 281 BETWEEN MILE MARKERS 208 AND 217. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4280 9859 4263 10018 4300 10018 4300 9876 TIME...MOT...LOC 0201Z 001DEG 22KT 4317 9908 4297 10011 JACOBS
Local storm report, Jul 26, 8:05 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M66.00 MPH CHERRY NE OFFICIAL NWS OBS
&&
MOLDANLocal storm report, Jul 26, 8:10 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M69 MPH CHERRY NE OFFICIAL NWS OBS
&&
MOLDANLocal storm report, Jul 26, 8:11 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL VALENTINE 42.87N 100.55W
07/26/2016 M1.00 INCH CHERRY NE TRAINED SPOTTER
&&
MOLDANLocal storm report, Jul 26, 8:12 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TSTM WND GST 1 ENE VALENTINE 42.88N 100.53W
07/26/2016 M64 MPH CHERRY NE MESONET
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 60 min |
| Jul 26, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jul 26, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jul 26, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jul 26, 7:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 26, 7:54 PM MDT | Tornado Warning | LBF | Cherry | 36 min |
| Jul 26, 8:02 PM MDT | Special Weather Statement | LBF | Boyd, Keya Paha | 43 min |
| Jul 26, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Jul 26, 8:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 44 min |
| Jul 26, 8:51 PM MDT | Special Weather Statement | LBF | Keya Paha | 39 min |
| Jul 26, 9:00 PM MDT | Special Weather Statement | LBF | Brown, Cherry | 45 min |
| Jul 26, 9:11 PM MDT | Special Weather Statement | LBF | Grant | 49 min |
| Jul 26, 9:31 PM MDT | Special Weather Statement | LBF | Brown, Rock | 44 min |
| Jul 26, 9:36 PM MDT | Special Weather Statement | LBF | Brown | 39 min |
| Jul 26, 9:43 PM MDT | Special Weather Statement | LBF | Arthur, Grant, Hooker, McPherson | 47 min |
| Jul 26, 9:51 PM MDT | Special Weather Statement | LBF | Thomas | 39 min |
| Jul 26, 10:07 PM MDT | Special Weather Statement | LBF | Blaine, Loup, Rock | 38 min |
| Jul 26, 10:36 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, McPherson | 54 min |
| Jul 26, 10:48 PM MDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 72 min |
| Jul 26, 11:31 PM MDT | Special Weather Statement | LBF | Dawson | 29 min |
| Jul 27, 3:16 PM MDT | Special Weather Statement | LBF | Keya Paha | 59 min |
| Jul 27, 3:24 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 51 min |
| Jul 27, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jul 27, 3:54 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 51 min |
| Jul 27, 4:05 PM MDT | Special Weather Statement | LBF | Thomas | 40 min |
| Jul 27, 4:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 27, 4:38 PM MDT | Special Weather Statement | LBF | Blaine, Loup, Thomas | 52 min |
| Jul 27, 4:45 PM MDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 4:55 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Jul 27, 4:57 PM MDT | Special Weather Statement | LBF | Loup | 48 min |
| Jul 27, 5:10 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 50 min |
| Jul 27, 5:45 PM MDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 5:56 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.